`a`
Related Articles
1

Multiple solutions for a fractional nonlinear Schrödinger equation with local potential

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 2105 - 2123, 2017

Wulong Liu - (email), Guowei Dai - (email)

 Abstract       References       Full Text      Related Articles

2

Multiple positive standing wave solutions for Schrödinger equations with oscillating state-dependent potentials

Communications on Pure and Applied Analysis  Volume 16, Issue 3, Pages : 953 - 972, 2017

Renata Bunoiu - (email), Radu Precup - (email), Csaba Varga - (email)

 Abstract       References       Full Text      Related Articles

3

A new Kohn-Vogelius type formulation for inverse source problems

Inverse Problems and Imaging  Volume 9, Issue 4, Pages : 1051 - 1067, 2015

Xiaoliang Cheng - (email), Rongfang Gong - (email), Weimin Han - (email)

 Abstract       References       Full Text      Related Articles

4

Multiple solutions to elliptic inclusions via critical point theory on closed convex sets

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3087 - 3102, 2015

Salvatore A. Marano - (email), Sunra J. N. Mosconi - (email)

 Abstract       References       Full Text      Related Articles

5

Multiple solutions for Dirichlet nonlinear BVPs involving fractional Laplacian

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2581 - 2591, 2014

Tadeusz Kulczycki - (email), Robert Stańczy - (email)

 Abstract       References       Full Text      Related Articles

6

Kozlov-Maz'ya iteration as a form of Landweber iteration

Inverse Problems and Imaging  Volume 8, Issue 2, Pages : 537 - 560, 2014

David Maxwell - (email)

 Abstract       References       Full Text      Related Articles

7

Existence of multiple solutions to a discrete fourth order periodic boundary value problem

DCDS Supplements  Volume 2013, Issue special, Pages : 291 - 299, 2013

John R. Graef - (email), Lingju Kong - (email), Min Wang - (email)

 Abstract       References       Full Text      Related Articles      

8

Another note on some quadrature based three-step iterative methods for non-linear equations

Numerical Algebra, Control and Optimization  Volume 3, Issue 3, Pages : 549 - 555, 2013

Sanjay Khattri - (email)

 Abstract       References       Full Text      Related Articles

9

Multiple solutions for singular N-Laplace equations with a sign changing nonlinearity

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2381 - 2391, 2013

J. Tyagi - (email)

 Abstract       References       Full Text      Related Articles

10

Multiplicity solutions for fully nonlinear equation involving nonlinearity with zeros

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 451 - 459, 2012

Xiaohui Yu - (email)

 Abstract       References       Full Text      Related Articles

11

Multiplicity results to elliptic problems in $\mathbb{R}^N$

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 715 - 727, 2011

Giuseppina Barletta - (email), Gabriele Bonanno - (email)

 Abstract       References       Full Text      Related Articles

12

Existence of multiple solutions for a nonhomogeneous semilinear elliptic equation involving critical exponent

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 795 - 826, 2011

Yinbin Deng - (email), Shuangjie Peng - (email), Li Wang - (email)

 Abstract       References       Full Text      Related Articles

13

Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1267 - 1279, 2011

Yanqin Fang - (email), Jihui Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

Multiple solutions for elliptic problem in $\mathbb{R}^N$ with critical Sobolev exponent and weight function

Communications on Pure and Applied Analysis  Volume 9, Issue 1, Pages : 233 - 248, 2009

M. L. Miotto - (email)

 Abstract       Full Text      Related Articles

15

A local min-orthogonal method for multiple solutions of strongly coupled elliptic systems

DCDS Supplements  Volume 2009, Issue Special, Pages : 151 - 160, 2009

Xianjin Chen - (email), Jianxin Zhou - (email)

 Abstract       Full Text      Related Articles      

16

Multiple solutions of nonlinear boundary value problems for two-dimensional differential systems

DCDS Supplements  Volume 2009, Issue Special, Pages : 659 - 668, 2009

Felix Sadyrbaev - (email), Inara Yermachenko - (email)

 Abstract       Full Text      Related Articles      

17

Existence of five nonzero solutions with exact sign for a $p$-Laplacian equation

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 405 - 440, 2009

Michael Filippakis - (email), Alexandru Kristály - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

18

Positive solutions for a nonlocal fourth order equation of Kirchhoff type

DCDS Supplements  Volume 2007, Issue Special, Pages : 694 - 703, 2007

To Fu Ma - (email)

 Abstract       Full Text      Related Articles      

19

Types of solutions and multiplicity results for second order nonlinear boundary value problems

DCDS Supplements  Volume 2007, Issue Special, Pages : 1061 - 1069, 2007

Inara Yermachenko - (email), Felix Sadyrbaev - (email)

 Abstract       Full Text      Related Articles      

20

Vector p-Laplacian like operators, pseudo-eigenvalues, and bifurcation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 2, Pages : 299 - 321, 2007

Marta García-Huidobro - (email), Raul Manásevich - (email), J. R. Ward - (email)

 Abstract       Full Text      Related Articles

21

A bounded resonance problem for semilinear elliptic equations

Discrete and Continuous Dynamical Systems  Volume 19, Issue 2, Pages : 431 - 445, 2007

Jiabao Su - (email), Zhaoli Liu - (email)

 Abstract       Full Text      Related Articles

22

Two nontrivial solutions for periodic systems with indefinite linear part

Discrete and Continuous Dynamical Systems  Volume 19, Issue 1, Pages : 197 - 210, 2007

D. Motreanu - (email), V. V. Motreanu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       Full Text      Related Articles

23

Analysis of a corner layer problem in anisotropic interfaces

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 2, Pages : 237 - 255, 2005

N. D. Alikakos - (email), P. W. Bates - (email), J. W. Cahn - (email), P. C. Fife - (email), G. Fusco - (email), G. B. Tanoglu - (email)

 Abstract       Full Text      Related Articles

24

Higher order boundary value problems with multiple solutions: examples and techniques

DCDS Supplements  Volume 2005, Issue Special, Pages : 84 - 90, 2005

John Baxley - (email), Mary E. Cunningham - (email), M. Kathryn McKinnon - (email)

 Abstract       Full Text      Related Articles      

25

Properties of solutions for nonlinear Volterra integral equations

DCDS Supplements  Volume 2003, Issue Special, Pages : 42 - 47, 2003

M. R. Arias - (email), R. Benítez - (email)

 Abstract       Full Text      Related Articles      

26

Nonlinear boundary value problems with multiple positive solutions

DCDS Supplements  Volume 2003, Issue Special, Pages : 83 - 90, 2003

John V. Baxley - (email), Philip T. Carroll - (email)

 Abstract       Full Text      Related Articles      

27

Nonlinear boundary value problems of the calculus of variations

DCDS Supplements  Volume 2003, Issue Special, Pages : 760 - 770, 2003

Felix Sadyrbaev - (email)

 Abstract       Full Text      Related Articles      

28

Solutions of a nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 8, Issue 3, Pages : 563 - 584, 2002

D.G. deFigueiredo - (email), Yanheng Ding - (email)

 Abstract       Full Text      Related Articles

29

Multiple solutions theorems for semilinear elliptic boundary value problems with resonance at infinity

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 489 - 493, 1999

Shujie Li - (email), Zhitao Zhang - (email)

 Abstract       Full Text      Related Articles